# SDR SIMA200308408

- Difficulty date: March 22, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND AIRCRAFT ARRIVED FOR PERMANENT REPAIR OF TDMI NR 626MQ530307 DENT ON LEFT FUSELAGE BETWEEN FRAMES 8 AND 9 AND BETWEEN STRINGERS 15L AND 17L.  PERFORMED A 3 INCH BY 1.5 INCH CUTOUT OF DAMAGED AREA.  CLEANED AND TREATED CUT OUT.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW EMB SRM, SRM EMB 145 1142 REV 20, CHAPTERS 53-10-01 FIG 201.  (M)
